# SDR QXEA2010120800852

- Difficulty date: December 4, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,807 hours, 23,667 cycles
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8198009
- Part serial: F51007
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 19,618 hours, 11,800 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR2 FMU LEAKING FUEL AT CASE HALVES.  REPLACED NR2 FMU IAW AMM 73-21-06-000-801/ 400-801. TEST AND LEAKS GOOD.  RETURNED TO SERVICE.
